Detailed Information

Cited 0 time in webofscience Cited 0 time in scopus
Metadata Downloads

ON MULTISECANT PLANES OF LOCALLY NON-COHEN-MACAULAY SURFACES

Full metadata record
DC Field Value Language
dc.contributor.authorLee, Wanseok-
dc.contributor.authorPark, Euisung-
dc.date.accessioned2021-09-03T04:15:31Z-
dc.date.available2021-09-03T04:15:31Z-
dc.date.created2021-06-16-
dc.date.issued2017-07-
dc.identifier.issn1015-8634-
dc.identifier.urihttps://scholar.korea.ac.kr/handle/2021.sw.korea/82909-
dc.description.abstractFor a nondegenerate projective irreducible variety X subset of P-r, it is a natural problem to find an upper bound for the value of l(beta)(X) = max{length(X boolean AND L) | L = P-beta subset of P-r, dim (X boolean AND L) = 0} for each 1 <= beta <= e. When X is locally Cohen-Macaulay, A. Noma in [10] proves that l(beta) (X) is at most d - e + beta where d and e are respectively the degree and the codimension of X. In this paper, we construct some surfaces S subset of P-5 of degree d is an element of {7,..., 12} which satisfies the inequality l(2)(S) >= d - 3 + [d/2]. This shows that Noma's bound is no more valid for locally non- Cohen-Macaulay varieties.-
dc.languageEnglish-
dc.language.isoen-
dc.publisherKOREAN MATHEMATICAL SOC-
dc.subjectPROJECTIVE VARIETIES-
dc.subjectSMOOTH SURFACES-
dc.subjectCASTELNUOVO-
dc.subjectREGULARITY-
dc.subjectSPACE-
dc.titleON MULTISECANT PLANES OF LOCALLY NON-COHEN-MACAULAY SURFACES-
dc.typeArticle-
dc.contributor.affiliatedAuthorPark, Euisung-
dc.identifier.doi10.4134/BKMS.b160564-
dc.identifier.scopusid2-s2.0-85026757687-
dc.identifier.wosid000408749400016-
dc.identifier.bibliographicCitationBULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.54, no.4, pp.1323 - 1330-
dc.relation.isPartOfBULLETIN OF THE KOREAN MATHEMATICAL SOCIETY-
dc.citation.titleBULLETIN OF THE KOREAN MATHEMATICAL SOCIETY-
dc.citation.volume54-
dc.citation.number4-
dc.citation.startPage1323-
dc.citation.endPage1330-
dc.type.rimsART-
dc.type.docTypeArticle-
dc.identifier.kciidART002246408-
dc.description.journalClass1-
dc.description.journalRegisteredClassscie-
dc.description.journalRegisteredClassscopus-
dc.description.journalRegisteredClasskci-
dc.relation.journalResearchAreaMathematics-
dc.relation.journalWebOfScienceCategoryMathematics-
dc.subject.keywordPlusPROJECTIVE VARIETIES-
dc.subject.keywordPlusSMOOTH SURFACES-
dc.subject.keywordPlusCASTELNUOVO-
dc.subject.keywordPlusREGULARITY-
dc.subject.keywordPlusSPACE-
dc.subject.keywordAuthormultisecant space-
dc.subject.keywordAuthorlocally Cohen-Macaulayness-
dc.subject.keywordAuthorrational surface-
Files in This Item
There are no files associated with this item.
Appears in
Collections
College of Science > Department of Mathematics > 1. Journal Articles

qrcode

Items in ScholarWorks are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher Park, Eui sung photo

Park, Eui sung
이과대학 (수학과)
Read more

Altmetrics

Total Views & Downloads

BROWSE